Advertisement

Reactions Weekly

, Volume 1734, Issue 1, pp 185–185 | Cite as

Dimeticone

Floaters in eyes: 7 case reports
Case report
  • 23 Downloads

In a case series of patients from a retrospective chart review, seven patients (5 women and 2 men) aged 33−89 years were described, who developed floaters in eyes secondary to retention of dimeticone [silicone oil] droplets in eyes following administration of bevacizumab injection during treatment of wet macular degeneration, macular oedema or diabetic macular oedema. Dimeticone was administered as a lubricant along with bevacizumab [dosages and durations of therapies not stated; not all outcomes stated].

Case 1: An 89-year-old woman, who had wet macular degeneration, presented with iridescent mobile floaters. Prior to presentation, she had been receiving treatment with intravitreal bevacizumab injection, administered along with dimeticone as a lubricant. Seven weeks prior to presentation, she had received her last bevacizumab injection. She started experiencing floaters 7 days after the last bevacizumab injection. On the day of the last injection, investigations had revealed visual...

Reference

  1. Yu JH, et al. Silicone oil droplets following intravitreal bevacizumab injections. American Journal of Ophthalmology Case Reports 10: 142-144, Jun 2018 - USAGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations